MathSciNet Relay Station
MathSciNet bibliographic data
MR1932063 05C20 (05C25 05C38)
Malnič, Aleksander; Marušič, Dragan; Seifter, Norbert; Zgrablić, Boris Highly arc-transitive digraphs with no homomorphism onto $\Bbb Z$. Combinatorica 22 (2002), no. 3, 435–443.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement